# SDR IPXA2017033115707

- Difficulty date: March 19, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rib
- Part number: ARB290441
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING FIXED L/E COMPARTMENT SUPPORT RIB IS CRACKED AT THE OTBD END OF THE NR 8 SLAT.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT RIB IAW DWG ARB2904, AND SRM 51-35-01.
